Flattening results for elliptic PDEs in unbounded domains with applications to overdetermined problems

Alberto Farina, Enrico Valdinoci

Research output: Contribution to journalArticle

62 Citations (Scopus)

Abstract

Semilinear elliptic PDEs are dealt with, either in the half-space or in overdetermined settings. We obtain several new results and also give new proofs of celebrated theorems by exploiting some geometric analysis of level sets, a geometric inequality and a pointwise gradient estimate.

Original languageEnglish
Pages (from-to)1025-1058
Number of pages34
JournalArchive for Rational Mechanics and Analysis
Volume195
Issue number3
DOIs
Publication statusPublished - 1 Mar 2010
Externally publishedYes

Fingerprint Dive into the research topics of 'Flattening results for elliptic PDEs in unbounded domains with applications to overdetermined problems'. Together they form a unique fingerprint.

Cite this